07-11-2009, 12:04 AM #1
Spironolactone & yeast infections
My endo put me on spironolactone about 3 months ago, and since then I have had recurring yeast infections, which I never had before. Has anyone else had this happen? Nothing else has changed for me, no new meds or new products I use. I don't know if it's from the changes in hormones or if it's something unrelated. I reallllly don't want to stop taking it, but I don't know what else to do.
07-11-2009, 06:18 AM #2
- Join Date
- Mar 2004
- South Wales
- Thanked 2 Times in 2 Posts
welcome to sc. eating yeast makes yi worse. Have you seen your dr about it?? I had lots of yi about 2 years ago. I did read somewhere online (cant remember where) that drinking white tea helps, and since drinking 2 cups a day i havent had a yi for around 2 years.
evaPCOS, LOCAH, ER+ breast cancer, Endom, Lichen Planus, IBS, HS, raised bp/ cholesterol. Meds: Spiro, Bendrofluazide, Amlodopine, Simvastatin, Met, Prednisolone, Mebeverine, Omeprazole, Tamoxafen ,
Me - 45, hubby 39 son 15 Married 18 years
She is buffeted by the wind, but she does not sink.
Hidden Content Hidden Content
07-12-2009, 04:11 AM #3
- Join Date
- Jun 2008
- Thanked 4 Times in 2 Posts
I get a YI every time I take antibotics, which is normal, just got over one and let me tell you it like to have killed me...LoL
12-19-2009, 07:45 PM #4
Yup, I cant take spiro due to YI